Previous |  Up |  Next


Title: On Some Relations in Boolean Algebras (English)
Author: Franek, Miloš
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 25
Issue: 2
Year: 1975
Pages: 111-127
Category: math
MSC: 02G05
MSC: 03G05
MSC: 06A40
MSC: 06E05
idZBL: Zbl 0306.02057
idMR: MR0401456
Date available: 2009-09-25T08:35:20Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] RASIOWA H., SIKORSKI R.: The mathematics of metamathematics.PWN, Warszawa 1963. Zbl 0122.24311, MR 0163850
Reference: [2] ГЛУШКОВ В. М.: Синтез цифровых автоматов.Физматгиз, Mocквa 1962. Zbl 1005.68507


Files Size Format View
MathSlov_25-1975-2_4.pdf 1.129Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo